# SDR Y2LA200700006

- Difficulty date: December 10, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N522VA
- Make and model: Airbus A319-112
- Aircraft serial: 2811
- Engine: Cfmint CFM565B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE COCKPIT AND CABIN FILLED WITH SMOKE. PERFORMED GEN VISUAL INSPECTION OF OUTSIDE AND CABIN OF AIRCRAFT IAW AMM 05-51-00. RAN APU, ENGINES AND PACKS. FOUND NO EVIDENCE OF SMOKE, ODOR OR OTHER DEFECTS. OK TO CONTINUE.
